# SDR 2001F00504

- Difficulty date: July 26, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N117SU
- Make and model: Bolkms BK117C1
- Aircraft serial: 7527
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Element
- Part number: PR6123
- Part serial: 97060115
- Condition: Failed
- Location: Pitot Heat
- Part time: 499 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PITOT HEAT INOPERATIVE.  REPLACED WITH NEW UNIT CORRECTED PROBLEM.  (M)
